# SDR USAA2013032800003

- Difficulty date: March 27, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 42,466 hours, 17,463 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653118
- Part serial: 5351H1622
- Condition: Cracked
- Location: Cockpit
- Part time: 21,853 hours, 9,637 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EN ROUTE FROM OAK TO PHX, CREW REPORTED THE OUTER PANE OF FIRST OFFICERS FORWARD WINDSCREEN BROKE AT FL370.  PRESSURE HELD.  MAINTENANCE REMOVED AND REPLACED FIRST OFFICERS WINDOW PER J/C 26L21056001.  ALSO, REPLACED NR 2 WINDOW HEAT CONTROLLER (2DG2) PER AMM 30-42-34.  OPS CHECK NORMAL.
